AF Association

Has anyone had low pressure due to bioprolol ?

I have been taking 1.25 mg due to atrial flutter for 9 months or so. Over the last six weeks I have had dizzy spells, slight headaches and low blood pressure. Low Blood Pressure is a known side effect of bisoprolol.

Has anybody else had a similiar experience and if so how did they overcome it?

I am 57, physically fit and slim and have no other health problems.

Many thanks.

8 Replies
oldestnewest

I take 2.5mg. I occasionally feel dizzy. I would go back to docs for a review

1 like
Reply

I was put on bisoprolol and flecainide but my BP dropped too low, heart rate dropped to mid 30,s so was taken off the bisoprolol (this was last year). Following my ablation in April this year the hospital put me back on bisoprolol but my GP took me off them when my BP became too low again and I was suffering from dizzy spells and headaches. I now only have them as a PiP but do try to avoid taking them as they also upset my stomach. Maybe your GP could suggest an alternative.

1 like
Reply

I am sitting here after having taken my morning dose of 2.5 mg of bisoprol. I cannot move for 30 minutes after I have taken it because I get the feeling my bp is through the floor. It really is quite dramatic. I am in persistent AF and am 47. Nothing wrong with the plumbing of the heart it's just my dodgy electrics

1 like
Reply

Have they offered you an ablation? If so, I would take it.

Reply

Yes, I was only on this for a few weeks and had really low blood pressure and flet awful. My GP and cardiologist took me off it. This was right at the start of my AF a few months ago. I was then put on apixaban which after two months I had no problems with but then was found to have a small stomach ulcer so can't take the apixaban. So, not on anything now for my AF. Am hoping this ulcer will be treated successfully and I can go back on the apixaban.

1 like
Reply

When I was on pioprolol I had a very nasty faint at work. Face first into a metal cabinet and broke my nose really badly and knocked my teeth out. Be careful

1 like
Reply

Yep, same experience for me. When I was diagnosed with AF, I was given bisoprolol in the hospital. However, my EP took me off it because my blood pressure is normally low. I am on Flecainide (for rhythm control) and Eliquis (anti-coagulant). Good luck!

1 like
Reply

Many thanks to you all for your very helpful replies.

Reply

You may also like...